MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL 4.5MM HEALIX ADVANCE¿ PEEK ANCHOR WITH DYNACORD¿ SUTURE (BL/WH/GR); SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

MEDOS INTERNATIONAL SARL 4.5MM HEALIX ADVANCE¿ PEEK ANCHOR WITH DYNACORD¿ SUTURE (BL/WH/GR); SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Model Number 222028
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/28/2022
Type of Reportable Event Serious Injury
Event or Problem Description
This is report 4 of 7 for (b)(4).This report is being filed after the review of an investigator initiated study (iis) dps-jmp-2020-015: receipt of annual study deliverable 'mitek data template' which is a download of dps related products captured within the prulo registry.A total of 7 mitek specific product data templates were received.Data templates contain tabs relating to complications/reoperations/revisions hence being submitted as a product complaint for review and capture in the complaint database as relevant.A patient who was implanted using the following implants: 4.5mm healix advance¿ peek anchor with dynacord¿ suture (blue and white/blue/green) and 5.5mm healix advance knotless peek anchor had a reoperation procedure of the rotator cuff 20 days after initial surgery due to infection that included an infection washout.The status of the patient was unknown.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Additional narrative: udi: (b)(4).Initial reporter occupation: reporter is a j&j sales representative.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary : the complaint device is not being returned, therefore unavailable for a physical evaluation.Since the complaint device was not returned, we cannot determine a root cause for the reported failure.If the device is received in the future, we will reopen the complaint and perform the investigation as appropriate.Given that lot number was not provided, the manufacturing record evaluation (mre) review cannot be performed.If the lot number becomes available, the mre review will be performed.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to monitor additional complaint information for potential safety signals through complaint trending as part of post market surveillance.

Brand Name
4.5MM HEALIX ADVANCE¿ PEEK ANCHOR WITH DYNACORD¿ SUTURE (BL/WH/GR)
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ  CH-2400
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key16016909
Report Number1221934-2022-04081
Device Sequence Number6578078
Product Code MBI
UDI-Device Identifier10886705029426
UDI-Public10886705029426
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K173859
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number222028
Device Catalogue Number222028
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2022
Supplement Date Received by Manufacturer03/30/2023
Initial Report FDA Received Date12/20/2022
Supplement Report FDA Received Date03/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale